I have a right frontal hematoma (52 mm x 14 mm) that was caused by blunt force trauma (12 yrs ago). After numerous CAT and MRI years of dealing with a neurologist that doesnt seem to want to correct the problem but mask it with medications. Symptoms have become quite severe, migraines 3-4 x weekly followed by nausea, vomiting, blurred vision, slurred speech, equalibrium feels off balance and noise llight intolerance, faint buzzing in ears and noises seem very distant. A few of people have even told me that one pupil becomes larger than the other at onset of migraine. It almost is like I am extremely intoxicated but I don't even drink. Medications are not helping and I believe it may be a mild form of TA's or mini strokes. Do you have any suggestions as to what I should do? Also the state in which I live has maybe 2 or 3 neuroligists. I am thinking of having flullid drained but getting my doctor to do it, well its been 12 yrs what does that tell you?
I think you would be well within your rights to have a second opinion from another neurologist. what you describe to me could be a combination of migraines and drug induced symptoms. It could also be hemorrhaging, caused by medications themselves. Dilation of pupils is common with drug use. If your doctor has recently changed or up your medication this could be causing this. In any case I would want to see another neurologist as you are perhaps rightfully losing confidence in your present doc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.